# SDR CA021119002

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 22,376 hours
- Engine: Lyc T5317A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 204040620011
- Condition: Scored
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  WHILE DOING A 100 HOUR INSPECTION ON THE BELL 205A-1, THE TAIL ROTOR DRIVE SHAFT ASSEMBLY WAS FOUND SCORED BEYOND LIMITS. THE INSPECTION IS A CLEARANCE CHECK BETWEEN THE T/R DRIVE SHAFT COVER AND THE T/R DRIVE SHAFT. THIS CLEARANCE CHECK IS DUE TO POSSIBLE DAMAGE TO THE T/R DRIVE SHAFT COVER (GETTING DENTED DUE TO THE WEIGHT OF THE T/R DRIVE SHAFT) BY THE INSTALLATION OR REMOVAL OF THE STARTER GENERATOR. THE STARTER GEN IS POSITIONED JUST ABOVE THE T/R DRIVE SHAFT COVER. THE STARTER GEN WAS REMOVED AND REINSTALLED 25 HOURS PREVIOUSLY TO THIS 100 HOUR INSPECTION. AD 92-27-21 REGARDING THIS SUBJECT WAS CARRIED OUT AT THE REMOVAL AND INSTALLATION OF THE STARTER GEN.
